On a kind of dispersion of sets

J. Lipiński

Colloquium Mathematicae (1964)

  • Volume: 12, Issue: 2, page 249-251
  • ISSN: 0010-1354

How to cite


Lipiński, J.. "On a kind of dispersion of sets." Colloquium Mathematicae 12.2 (1964): 249-251. <http://eudml.org/doc/209873>.

author = {Lipiński, J.},
journal = {Colloquium Mathematicae},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {2},
pages = {249-251},
title = {On a kind of dispersion of sets},
url = {http://eudml.org/doc/209873},
volume = {12},
year = {1964},

AU - Lipiński, J.
TI - On a kind of dispersion of sets
JO - Colloquium Mathematicae
PY - 1964
VL - 12
IS - 2
SP - 249
EP - 251
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/209873
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.